# SDR AALA20090323TUL01

- Difficulty date: March 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 34,989 hours, 16,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 24036
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEAD BATTERY ON EMERGENCY LIGHTS.  REMOVED AND REPLACED BATTERY PACK PER 33-50-00-12D.
